# SDR SWAA2017031412493

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 61,490 hours, 35,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1668 INOP.  R&R BATTERY PACK PER MM.
